MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4517
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
This cardiac resynchronization therapy pacemaker (crt-p) and left ventricular (lv) lead triggered a lead safety switch (lss) to unipolar due to a high out-of-range pace impedance measurement of 2,012 ohms.The vector was reprogrammed successfully and the lss for the lv lead was programmed off.This crt-p and lv lead remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
This cardiac resynchronization therapy pacemaker (crt-p) and left ventricular (lv) lead triggered a lead safety switch (lss) to unipolar due to a high out-of-range pace impedance measurement of 2,012 ohms.The vector was reprogrammed successfully and the lss for the lv lead was programmed off.This crt-p and lv lead remain in service.No adverse patient effects were reported.Additional information received reported that the cardiac resynchronization therapy pacemaker (crt-p) was explanted and replaced due to normal battery depletion (nbd).In addition, a left ventricular (lv) adapter was placed.This left ventricular (lv) lead remains in service.It was noted that the lv pace impedance measurement with the new crt-p was 1142 ohms.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15505356
Report Number2124215-2022-37409
Device Sequence Number12065146
Product Code NIK
UDI-Device Identifier00802526417665
UDI-Public00802526417665
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2010
Device Model Number4517
Device Catalogue Number4517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale